Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 90, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 23, 2014, 9:05 PM CST. It took effect at Nov 24, 2014, 9:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 9:05 PM CST (03:05 UTC)
- In effect from
- Nov 24, 2014, 9:00 AM CST
- Expired
- Nov 25, 2014, 3:13 AM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS73 KMKX 240305 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CST SUN NOV 23 2014 ...BRISK AND GUSTY WEST WINDS MONDAY AFTERNOON AND NIGHT... .STRONG LOW PRESSURE WILL TRACK NORTH ACROSS WISCONSIN AND INTO NORTHERN LOWER MICHIGAN BY SUNRISE MONDAY AND INTO CANADA BY MONDAY AFTERNOON. A STRONG COLD FRONT WILL FOLLOW WITH BRISK AND GUSTY WEST WINDS FROM LATE MONDAY MORNING THROUGH MONDAY NIGHT. WIND GUSTS MAY APPROACH GALE FORCE AT TIMES. LMZ643>646-241115- /O.UPG.KMKX.GL.A.0006.141124T1500Z-141125T0600Z/ /O.NEW.KMKX.SC.Y.0090.141124T1500Z-141125T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 PM CST SUN NOV 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 6 AM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS WITH WIND GUSTS OF 30 KNOTS BY MID MORNING ON MONDAY AND CONTINUING THROUGH MONDAY NIGHT. * WAVES: 2 TO 4 FEET MONDAY AND MONDAY NIGHT...BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
4 follow-up statements
748 WHUS73 KMKX 241026 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 426 AM CST MON NOV 24 2014 ...BRISK AND GUSTY WEST TODAY AND TONIGHT... .STRONG LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM THE AREA TODAY. GUSTY WESTERLY WINDS WILL FOLLOW A STRONG COLD FRONT ASSOCIATED WITH THE LOW FROM LATER THIS MORNING THROUGH TONIGHT. WIND GUSTS MAY APPROACH GALE FORCE AT TIMES. LMZ643>646-241830- /O.CON.KMKX.SC.Y.0090.141124T1500Z-141125T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 426 AM CST MON NOV 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY... * WINDS: WEST WINDS AT 10 TO 20 KNOTS WITH WIND GUSTS TO 25 KNOTS THIS MORNING...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE AFTERNOON...THEN PERSISTING INTO TONIGHT. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
807 WHUS73 KMKX 241528 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CST MON NOV 24 2014 ...BRISK AND GUSTY WEST TODAY AND TONIGHT... .STRONG LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM THE AREA TODAY. GUSTY WESTERLY WINDS WILL FOLLOW A STRONG COLD FRONT ASSOCIATED WITH THE LOW THROUGH TONIGHT. WIND GUSTS MAY APPROACH GALE FORCE AT TIMES. LMZ643>646-242330- /O.CON.KMKX.SC.Y.0090.000000T0000Z-141125T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CST MON NOV 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS: WEST WINDS AT 10 TO 20 KNOTS WITH WIND GUSTS TO 25 KNOTS MORNING...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
114 WHUS73 KMKX 242042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 242 PM CST MON NOV 24 2014 ...BRISK AND GUSTY WEST THROUGH TONIGHT... .STRONG LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM THE AREA TONIGHT. GUSTY WEST WINDS WILL PERSIST BUT DIMINISH A LITTLE LATER IN THE NIGHT. THE HIGHER WAVES WILL BE FOUND CLOSER TO THE OPEN WATERS. LMZ643>646-250445- /O.CON.KMKX.SC.Y.0090.000000T0000Z-141125T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 242 PM CST MON NOV 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS: WEST WINDS 15 TO 25 KNOTS. EVENING GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
296 WHUS73 KMKX 250913 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 AM CST TUE NOV 25 2014 LMZ643>646-251015- /O.CAN.KMKX.SC.Y.0090.000000T0000Z-141125T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 AM CST TUE NOV 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 8:55 PM CST, 10 minutes earlier.
Area forecast discussion, Nov 23, 8:55 PM CST, 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CST SUN NOV 23 2014
...CORRECTED HEADLINE CODING AT THE BOTTOM...
.UPDATE...
THE FORECAST IS GENERALLY ON TRACK WITH NO REAL CHANGES NEEDED
THIS EVENING. THE BROAD SURFACE LOW IS CENTERED OVER ILLINOIS AND
IS STILL EXPECTED TO REACH NRN LOWER MICHIGAN BY SUNRISE. AS THE
SURFACE LOW MOVES OVER SOUTHERN WISCONSIN...WE SHOULD SEE
VISIBILITIES DROP TO LESS THAN 1 MILE AND WE COULD EVEN SEE SOME
DENSE FOG FOR A FEW HOURS AS WINDS GO NEARLY CALM. RAIN AND
DRIZZLE WILL CONTINUE WITH TEMPS WARM ENOUGH TO KEEP IT LIQUID
THROUGH THE NIGHT.
THE OVERNIGHT SHIFT WILL REASSESS THE WINTER WEATHER HEADLINE AND
DETERMINE IF ANY AREAL EXTENSIONS ARE REQUIRED. THE MILWAUKEE
METRO AREA MAY SEE DICEY WEATHER CONDITIONS TOWARD THE END OF THE
EVENING RUSH HOUR ON MONDAY AS TEMPS DROP BELOW FREEZING WITH SNOW
EXPECTED...THOUGH SNOW ACCUMS WOULD BE BELOW TRADITIONAL ADVISORY
LEVELS. THE NEW NAM HAS ROLLED IN AND IT KEEPS THE AXIS OF
HIGHEST SNOW ACCUMS FROM JANESVILLE NORTHEAST TOWARD THE FOX
VALLEY. SEE THE PREVIOUS DISCUSSION FOR THE SYNOPTIC DETAILS.
&&
.AVIATION/06Z TAFS/...
LOOK FOR LOW IFR CONDITIONS TONIGHT AS LOW PRESSURE MOVES FROM
ILLINOIS TO NORTHERN LOWER MICHIGAN. WINDS WILL GO NEARLY CALM AS
THE LOW MOVES OVERHEAD TONIGHT. WE COULD SEE VSBYS DROP TO 1/2
MILE OR LESS FOR A TIME...ESPECIALLY AWAY FROM LAKE MICHIGAN. THE
LOWEST CONDITIONS SHOULD BE FROM 04Z-10Z MONDAY. AS THE LOW EXITS
TOWARD MORNING...INCREASING WESTERLY WINDS WILL GRADUALLY IMPROVE
VSBYS AND CIGS.
AS COLDER AIR MOVES IN...WE/LL SEE THE RAIN CHANGE TO SNOW FROM
WEST TO EAST. THIS OCCURS IN MADISON AROUND 9 AM MONDAY AND AROUND
2 PM MONDAY AFTERNOON FOR KMKE/KUES/KENW. AIR TEMPERATURES DROP
BELOW FREEZING IN MADISON AROUND NOON AND TOWARD 5 OR 6 PM IN
MILWAUKEE. TOTAL SNOW ACCUMULATIONS WILL BE AROUND 4 INCHES IN
MADISON AND 2 TO 3 INCHES IN MILWAUKEE. THE PEAK WILL BE DURING
THE AFTERNOON THROUGH MID EVENING.
&&
.MARINE...
HAVE DECIDED TO CONVERT THE GALE WATCH TO A SMALL CRAFT ADVISORY
RUNNING FROM 9 AM MONDAY THROUGH 6 AM TUESDAY. IT LOOKS LIKE WINDS
ARE GOING TO GENERALLY STAY BELOW GALE FORCE LEVELS FOR THE
NEARSHORE WATERS. LOOK FOR WESTERLY WINDS TO INCREASE RAPIDLY
MONDAY MORNING AS LOW PRESSURE MOVES FROM SOUTHERN WISCONSIN
TONIGHT TO NORTHERN LOWER MICHIGAN BY SUNRISE MONDAY.
&&
.PREV DISCUSSION... /ISSUED 327 PM CST SUN NOV 23 2014/
SHORT TERM...
TONIGHT...FORECAST CONFIDENCE MEDIUM.
LOW PRESSURE WILL CONTINUE TO ORGANIZE AS IT TRACKS FROM MISSOURI
TO NORTHERN LOWER MICHIGAN BY 12Z. MODELS SHOW ONE SHORTWAVE
LIFTING NORTH IN THE BROAD SOUTHERLY MID/UPPER LEVEL FLOW WHILE
ANOTHER MORE ORGANIZED WAVE AT THE BASE OF THE TROUGH SHIFTS INTO
THE OH VLY. AS THE LOW PASSES BY THE NORTH WINDS WILL PICK UP AND
THERE IS SOME COLLAPSE OF THE THERMAL PROFILE INTO WRN WI LATER IN
THE NIGHT. HOWEVER THE THICKNESSES/925/850 TEMPS SUPPORT KEEPING
PRECIP TYPE ALL RAIN FOR THE NIGHTTIME HOURS.
MONDAY...FORECAST CONFIDENCE MEDIUM.
MAIN CHANGE TO THE FORECAST IS THE HIGHER QPF AMOUNTS THE MODELS
ARE NOW SHOWING ACROSS SRN WI. PRIOR RUNS WERE FOCUSING THE HIGHER
AMOUNTS ACROSS NRN AND WRN WI. HOWEVER SECONDARY WAVE WITH MID
LEVEL FRONTOGENETICAL FORCING HAS RESULTED IN HIGHER QPF ACROSS
SRN...ESP SE WI. THE ONSET OF CONCERN WILL BE AFTER 15Z OR SO IN
THE WEST AND AFTER 19Z IN THE EAST AS THE THERMAL PROFILE
CONTINUES TO COLLAPSE FROM WEST TO EAST ACRS SRN WI. SOME OF THIS
QPF WILL BE RAIN IN THE LINGERING WARMER PROFILE BUT THE
CHANGEOVER WILL OCCUR AND RESULT IN SNOW ACCUMULATIONS. RATIOS
WILL BE AFFECTED BY INCREASING WEST WINDS WITH SNOW INITIALLY
WETTER AND THEN DRYING OUT TOWARDS THE END OF THE EVENT. SO LOOKED
AT ROEBBER METHOD AND CAME UP WITH RATIOS THAT SUPPORT LOWER
AMOUNTS THAN ONE WOULD OTHERWISE EXPECT GIVEN THE QPF AMOUNTS. OF
COURSE SOME OF THE SNOW WILL INITIALLY MELT BUT AS COLDER AIR
POURS IN THE SNOW WILL EVENTUALLY STICK LATER AS SURFACE
CONDITIONS RESPOND TO THE CAA. HAVE HOISTED A WINTER WEATHER
ADVISORY FOR MUCH OF THE AREA BUT LEFT OUT THE FAR NORTH DUE TO
LOWER AMOUNTS THERE AND ALSO THE LAKE COUNTIES WHERE CHANGEOVER
WILL BE LATER AND SUBSEQUENT LOWER AMOUNTS THERE.
MONDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
THE THERMAL VORTICITY ADVECTION AND MID LEVEL FRONTOGENESIS WILL
BE DECREASING MON NT WITH 2-2.5 INCHES OF SNOW ACCUM DURING THIS
TIME. WLY WINDS AND COLD ADVECTION WILL COOL TEMPS THROUGH THE 20S
DURING THE EVENING WITH WIND GUSTS OF 25-30 MPH DURING THE EARLY
PART OF THE EVENING. BLOWING AND DRIFTING SNOW IS EXPECTED BUT
WILL DIMINISH EARLY TUE AM. VERY LIGHT SNOW MAY LINGER TUE AM BUT
OTHERWISE DECREASING CLOUDS AND HIGH PRESSURE IS EXPECTED FOR
LATER IN THE AFTERNOON AND EVENING.
A SHORTWAVE TROUGH AND WEAK LOW PRESSURE AREA WILL THEN DIG SEWD
FROM THE NRN PLAINS TO ACROSS IL ON WED. LIGHT SNOW IS LIKELY OVER
SOUTH CENTRAL WI WITH A LITTLE UNCERTAINTY FARTHER TO THE EAST
SINCE THE SYSTEM IS DIVING SWD AWAY FROM THE AREA. LIGHT SNOW
ACCUM IS FORECAST. SOME LIGHT SNOW MAY LINGER INTO WED NT. BELOW
NORMAL TEMPS WILL PREVAIL DURING THIS PERIOD.
LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.
STRONG COLD ADVECTION TO PREVAIL ON THU IN THE WAKE OF THE
PREVIOUSLY MENTIONED LOW PRESSURE AREA. NW FLOW WILL THEN PREVAIL
THROUGH FRI WITH A SHORTWAVE TROUGH BRINGING SLIGHT CHANCES OF LGT
SNOW ON FRI. A ZONAL FLOW WILL THEN BECOME ESTABLISHED FOR THE
WEEKEND WITH A SHORTWAVE TROUGH MOVING FROM THE CENTRAL PLAINS
INTO WI FOR SUN. THIS WILL BRING SLIGHT CHANCES OF LIGHT SNOW WITH
MODERATING TEMPS.
AVIATION/00Z TAFS/...WIDESPREAD IFR/LIFR CONDITIONS WILL PERSIST
INTO MONDAY WITHIN THE WARM/MOIST REGIME AHEAD OF THE STRONGER COLD
FRONT WHICH ARRIVES MONDAY MORNING. RAIN WILL BE WIDESPREAD WITH A
CHANGEOVER FROM WEST TO EAST. EXPECTING A MIDDAY CHANGEOVER IN SC WI
WITH AN EARLY/MID AFTERNOON CHANGEOVER IN SE WI. SNOW ACCUMS ACROSS
SRN WI ARE LIKELY BEFORE PRECIP SHIFTS EAST MONDAY EVENING. EXPECT
WNW WINDS TO RAMP UP LATE MORNING INTO THE AFTERNOON AS THE SURFACE
LOW STRENGTHENS AND LIFTS NORTHEAST FROM THE WRN LAKES.
MARINE...HAVE RETAINED THE GALE WATCH FOR NOW. WEST WINDS WILL RAMP
UP ON MONDAY AS LOW STRENGTHENS THOUGH 925 WIND PROGS ARE NOW
SHOWING SLIGHTLY WEAKER WINDS OF 30 KNOTS THAN 35 KNOTS. THIS MODEL
RUN CHANGED FROM THE LAST IN TERMS OF HOW CYCLOGENESIS EVOLVES SO
THIS MAY END UP BEING A HIGH END SMALL CRAFT OR A LOW END GALE
WARNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY
NIGHT FOR WIZ056-057-062-063-067>069.
WINTER WEATHER ADVISORY FROM 1 PM MONDAY TO 6 AM CST TUESDAY FOR
WIZ058-059-064-065-070.
LM...SMALL CRAFT ADVISORY FROM 9 AM MONDAY MORNING THROUGH 6 AM
TUESDAY MORNING FOR LMZ643>646.
&&
UPDATE...DAVIS
TONIGHT/MONDAY AND AVIATION/MARINE...COLLAR
MONDAY NIGHT THROUGH SUNDAY...GEHRINGHazardous weather outlook, Nov 23, 3:50 PM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 PM CST SUN NOV 23 2014 WIZ046-047-051-052-056>060-062>072-242200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 350 PM CST SUN NOV 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT FOG WILL CONTINUE WITH PATCHY DENSE FOG POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A WINTER WEATHER ADVISORY IS IN EFFECT FOR MAINLY MONDAY AFTERNOON AND NIGHT WITH THE EXCEPTION OF CENTRAL WISCONSIN AND THE LAKE COUNTIES. 3 TO 5 INCHES OF SNOW AND BLOWING...DRIFTING SNOW IS FORECAST AS THE RAIN CHANGES TO SNOW AND GUSTY WEST WINDS DEVELOP. LESSER SNOW AMOUNTS ARE EXPECTED OVER THE LAKE COUNTIES AND CENTRAL WISCONSIN BUT CHANGES TO THE FORECAST ARE POSSIBLE IF THE RAIN CHANGES TO SNOW SOONER THAN EXPECTED. LIGHT SNOW IS ALSO EXPECTED ON WEDNESDAY WITH LIGHT SNOW ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-242200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 PM CST SUN NOV 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT FOG IS EXPECTED WITH PATCHY DENSE FOG POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A GALE WATCH IS IN EFFECT FOR LATE MONDAY MORNING INTO MONDAY AS BRISK AND GUSTY WEST WINDS WILL DEVELOP WITH THE PASSAGE OF A STRONG COLD FRONT. WINDS AND WAVES WILL APPROACH SMALL CRAFT LEVELS WEDNESDAY NIGHT AND THURSDAY AFTER THE PASSAGE OF ANOTHER COLD FRONT. WWW.WEATHER.GOV/MKX MG
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 10:49 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 5 hr |
| Nov 24, 4:17 AM CST | Winter Storm Warning | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 10 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.